# SDR UIEA2017021700198

- Difficulty date: February 17, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,292 hours, 23,410 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR EMERGENCY LIGHTING INOPERATIVE AT SEAT ROW 1 LT AND RT.  CLEANED AND SECURED EMERGENCY POWER SUPPLY UNIT ELECTRICAL CONNECTOR IAW SWPM 20-60-01 SECURED OPEN CONTACT FOUND AT SEAT 2JL IAW  WDM 33-51-16.  OPS CHECKED GOOD.
